# SDR IXXA2022052301

- Difficulty date: May 23, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767-200
- Aircraft serial: 22316
- Aircraft time: 90,166 hours, 23,601 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin Panel
- Part number: 451T2405Y25
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLC PDU TRAY 2L CORRODED UPPER AND LOWER SURFACES
